# SDR CALA0600020

- Difficulty date: January 17, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 23,270 hours, 3,694 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5111
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AT BS 303, LBL 16 TO LBL 52.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, FIGURE 201, REPAIR 1.
